Alert archive / Massachusetts / Flash Flood Warnings in 2019
Flash Flood Warning 8, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this flash flood warning at Aug 3, 2019, 4:39 PM EDT for Hampden County, Hampshire County, Massachusetts. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2019, 4:39 PM EDT (20:39 UTC)
- Expired
- Aug 3, 2019, 7:03 PM EDT
- In force
- 2 hr
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hampden County, MA, Hampshire County, MA
The radar
The Albany radar (KENX), 110 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.7 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 122 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 1170 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
393
WGUS51 KBOX 032039
FFWBOX
MAC013-015-032330-
/O.NEW.KBOX.FF.W.0008.190803T2039Z-190803T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Boston/Norton MA
439 PM EDT Sat Aug 3 2019
The National Weather Service in Boston/Norton has issued a
* Flash Flood Warning for...
South central Hampshire County in western Massachusetts...
Southwestern Hampden County in western Massachusetts...
* Until 730 PM EDT.
* At 436 PM EDT, Doppler radar indicated a slow moving thunderstorm
producing heavy rain across the warned area. Radar estimates that
1 to 3 inches of rain has fallen. Additional heavy rainfall is
occurring with this storm. Flash flooding is expected to begin
shortly.
* Some locations that will experience flooding include...
Springfield, Chicopee, Westfield, Holyoke, Agawam, West
Springfield, Longmeadow, Southwick, Southampton, Huntington,
Russell, Granville, Chester, Blandford, Montgomery and Tolland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4212 7306 4215 7307 4215 7303 4228 7300
4214 7253 4203 7261 4204 7275 4200 7277
4200 7281 4204 7282 4204 7306 4206 7305
4210 7307
$$
NMB2 follow-up statements
252
WGUS71 KBOX 032130
FFSBOX
Flash Flood Statement
National Weather Service Boston/Norton MA
530 PM EDT Sat Aug 3 2019
MAC013-015-032330-
/O.CON.KBOX.FF.W.0008.000000T0000Z-190803T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hampshire MA-Hampden MA-
530 PM EDT Sat Aug 3 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR
SOUTH CENTRAL HAMPSHIRE AND SOUTHWESTERN HAMPDEN COUNTIES...
At 524 PM EDT, radar estimates that thunderstorms produced 1 to
locally over 3 inches in the warning area during this afternoon,
mainly west of Agawam and West Springfield. Additional showers will
cross thru the area between 530 and 7 pm, with a renewed
thunderstorm possible.
Flash flooding is expected early this evening. The main threats are
urban and poor drainage flooding, with small stream flooding
possible along the east slopes of the Berkshires.
Some locations that will experience flooding include...
Chicopee, Westfield, Holyoke, Longmeadow, Southwick, Southampton,
Huntington, Russell, Granville, Chester, Blandford, Montgomery and
Tolland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4212 7306 4215 7307 4215 7303 4228 7300
4214 7253 4203 7261 4204 7275 4200 7277
4200 7281 4204 7282 4204 7306 4206 7305
4210 7307
$$
NMB120
WGUS71 KBOX 032303
FFSBOX
Flash Flood Statement
National Weather Service Boston/Norton MA
703 PM EDT Sat Aug 3 2019
MAC013-015-032311-
/O.CAN.KBOX.FF.W.0008.000000T0000Z-190803T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hampshire MA-Hampden MA-
703 PM EDT Sat Aug 3 2019
...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL HAMPSHIRE AND
SOUTHWESTERN HAMPDEN COUNTIES IS CANCELLED...
While some showers lingered within the area, they have diminished in
coverage and intensity. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 4212 7306 4215 7307 4215 7303 4228 7300
4214 7253 4203 7261 4204 7275 4200 7277
4200 7281 4204 7282 4204 7306 4206 7305
4210 7307
$$
NMBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 3:44 PM EDT, 55 minutes earlier.
Area forecast discussion, Aug 3, 3:44 PM EDT, 55 minutes before
Area Forecast Discussion National Weather Service Boston/Norton MA 344 PM EDT Sat Aug 3 2019 .SYNOPSIS... An approaching cold front brings scattered showers and thunderstorms into this evening across interior southern New England and northeast MA, with mainly dry weather for RI and southeast MA. The front then stalls near the south coast Sunday with the risk for afternoon showers/thunderstorms highest across this area. Mainly dry weather prevails elsewhere on Sunday. High pressure will bring dry and less humid weather Monday. But chances of showers and thunderstorms will increase late Tue into Wed, when a cold front moves across the region. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... 330 pm through sunset... Scattered showers and t-storms continued across interior southern New England, and westward into NY State. Surface-based CAPE peaked out at 2000-2500 J/Kg across interior SNE, enabling strong to severe t-storms. Although CAPE of 1500-2500 J/kg lingered over the interior, low level lapse rates were starting to diminish. Shear has been limited at 20-25 kts, the CAPE/shear were just enough to allow some thunderstorms to sustain their intensity for a period of time. DCAPE over the interior was 600-800 J/kg. Trends on radar and the reduction in lapse rates indicate that the airmass over interior SNE has been worked over by the convection, so heading into early evening the severe t-storm threat is expected to diminish. Until sunset there will be a risk for isolated severe t- storms, with the main risk being strong to damaging winds. With the freezing level above 12kft and dew points in the mid 60s to low 70s, it will be tough to get severe hail down to the surface, but small hail remains possible. Locally heavy rainfall will occur with any t- storm. Exception to this convection is over the immediate south coast of MA and RI, as well as the Cape/Islands. This area is under marine influence with the low level SW flow, and should have a much more limited chance of precip. A very isolated shower/t-storm possible in this area, but most of this afternoon/evening's convection should remain to the N/NW. Tonight... Cold front sags southward into our area, stalling out along or near the south coast. With a lack of deep layer shear, as we pass sunset lapse rates decline and most shower/t-storm activity should dissipate after early evening. Will have mainly slight chance pops for showers, and an isolated t-storm. Without a strong southward push of the cold front, surface dewpoints will remain on the muggy side, in the 60s. Thus looking at overnight lows in the 60s to low 70s, warmest PVD-BOS and points SE, coolest over the NW far interior. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/... Sunday ... The trailing short wave tracks across northern New England, while the cold front lingers along or near south coastal MA/RI. To the N/NW of the front, PWATs drop to near or below 1 inch, thus a much drier airmass in place for northern portions of our area. However along the south coast, the cold front may serve as focus for afternoon convection. In that area, PWATs remain around 1.5-1.75 inches during the day. Deep layer shear is a bit stronger, with 0-6 km about 25-30 kt. Will have a chance to slight chance pop for showers/t-storms mainly over RI and eastern MA, but we could see isolated convection N/W to near BDL-ORH depending on the location of the front. Otherwise mainly dry weather expected. Dew points dropping during the day across most of the area, while the cold front nudges southward. Dew points fall into the 50s first across the interior as post frontal airmass advects north to south. Sunday night... The upper shortwave crossing northern New England moves offshore Sunday night, with the cold front finally moving south of south coastal New England. Much drier air continues to push into our area, along the last of any lingering showers over SE MA/RI to come to an end during early evening. Skies become clear overnight under building high pressure and light winds. Good radiational cooling is expected, with temps bottoming out in the 50s to low 60s most locales. && .LONG TERM /MONDAY THROUGH SATURDAY/... 315 AM update ... Highlights... * Dry and seasonable Monday * Showers/thunderstorms return Tuesday through Thursday * Showers may continue into Friday, but confidence is low Details... Monday... Monday will be the best weather day of the extended forecast period. A building surface high pressure and rising heights will preclude any clouds or rain chances during the day. Temperatures remain seasonable, in the low 80s...cooler along the coast where sea breezes should set up. Tuesday through Friday... Rain and thunderstorm chances return to the forecast starting Tuesday and extending through the end of the week as southern New England returns to a more unsettled pattern. At the synoptic scale we'll see a persistent west coast ridging/east coast troughing pattern set up as lobes of energy continue to rotate around a Hudson Bay low, swinging through southern New England first around Tuesday, then Wednesday/Thursday, then potentially again on Friday. At the moment it looks as if a warm front will bring scattered thunderstorm chances Tuesday while the greatest chance for strong to severe storms is Wednesday afternoon/evening. This is when we see an alignment of maximum moisture (PWATs approaching 2", dewpoints in the 70s), instability, and bulk effective shear which could lead to some prolonged updrafts/organized storms. Still a good ways out but something to keep an eye on as we approach. By Thursday into Friday confidence is low as to how the pattern evolves, dependent on exactly how Wednesday's system plays out. However, an unsettled, periodically wet forecast is likely through the end of the week. Under this pattern temperatures will stay seasonable, in the 80s throughout. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Sunday Night/... 1930z update ... Thru 00Z...High confidence. VFR with localized MVFR CIGs/VSBYs in scattered afternoon T-storms across much of the area. Likely remaining mostly dry across RI and southeast MA. Tonight...High confidence. VFR with a isolated showers, and chance for an isolated t-storm. MVFR CIGs/VSBYs possible later at night along the south coast of MA/RI as lower deck of clouds develop. Sunday...High confidence. Mainly VFR but MVFR possible at times across RI and southeast MA in isolated afternoon convection. KBOS Terminal...High confidence in TAF. KBDL Terminal...High confidence in TAF. Outlook /Monday through Thursday/...High confidence. Monday: VFR. Monday Night: Mainly VFR, with local MVFR possible. Slight chance SHRA. Tuesday: Mainly VFR, with areas MVFR possible. Chance SHRA, chance TSRA. Tuesday Night: Mainly MVFR, with local IFR possible. Chance SHRA, slight chance TSRA, patchy BR. Wednesday: Mainly VFR, with local MVFR possible. Chance SHRA, chance TSRA. Wednesday Night: Mainly VFR, with local IFR possible. Chance SHRA, chance TSRA, patchy BR. Thursday: VFR. Chance SHRA, slight chance TSRA. && .MARINE... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Sunday Night/... Tonight...moderate confidence. Cold front stalls near or along south coastal waters. SSW winds 15- 20 kt with gusts near 25 kts early this evening, dissipating after sunset. Any early evening t-storms fade with sunset. Sunday... Cold front stalls along or near south coast. Any showers/t-storms will be focused across this area but current thinking is areal coverage will be limited. Winds/seas below SCA thresholds. Sunday night...Winds below SCA thresholds, seas 2 to 4 feet on the outer waters. Outlook /Monday through Thursday/...High confidence Monday: Winds less than 25 kt. Monday Night through Tuesday: Winds less than 25 kt. Slight chance of rain showers. Tuesday Night: Winds less than 25 kt. Chance of rain showers, slight chance of thunderstorms. Local visibility 1 to 3 nm. Wednesday: Winds less than 25 kt. Seas locally approaching 5 ft. Chance of rain showers, chance of thunderstorms. Wednesday Night: Winds less than 25 kt. Areas of seas approaching 5 ft. Chance of rain showers, chance of thunderstorms. Local visibility 1 to 3 nm. Thursday: Winds less than 25 kt. Seas locally approaching 5 ft. Chance of rain showers, slight chance of thunderstorms. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...None. MA...None. RI...None. MARINE...None. && SYNOPSIS...EVT/NMB NEAR TERM...NMB SHORT TERM...NMB LONG TERM...EVT AVIATION...EVT/NMB MARINE...EVT/NMB
Hazardous weather outlook, Aug 3, 3:46 PM EDT, 53 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 346 PM EDT Sat Aug 3 2019 CTZ002>004-MAZ002>016-026-RIZ001-042000- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Middlesex MA- Northwest Providence RI- 346 PM EDT Sat Aug 3 2019 This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, northeastern Massachusetts, western Massachusetts and northern Rhode Island. .DAY ONE...This afternoon and tonight. Isolated to scattered thunderstorms are expected into early this evening. There is the potential for a couple of strong or severe thunderstorms, with localized strong wind gusts being the main threat. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ230>232-234>237-250-251-254>256-042000- Boston Harbor-Cape Cod Bay-Nantucket Sound-Buzzards Bay- Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 346 PM EDT Sat Aug 3 2019 This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ233-MAZ017>024-RIZ002>008-042000- Vineyard Sound-Northern Bristol MA-Western Plymouth MA- Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA- Barnstable MA-Dukes MA-Nantucket MA-Southeast Providence RI- Western Kent RI-Eastern Kent RI-Bristol RI-Washington RI-Newport RI- Block Island RI- 346 PM EDT Sat Aug 3 2019 This Hazardous Weather Outlook is for southeastern Massachusetts, Massachusetts coastal waters, northern Rhode Island and southern Rhode Island. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/us.nationalweatherservice.boston.gov You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, Aug 3, 3:00 PM EDT, 1 hour 39 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 300 PM EDT Sat Aug 3 2019 MAZ003-004-010-031930- Northern Worcester MA-Eastern Franklin MA-Eastern Hampshire MA- 300 PM EDT Sat Aug 3 2019 ...STRONG THUNDERSTORM... At 300 PM EDT, Doppler radar was tracking a strong thunderstorm over Amherst, moving east at 25 mph. Pea size hail and winds in excess of 40 mph will accompany this storm. Locations impacted include... Amherst, South Hadley, Belchertown, Athol, Ware, Granby, Barre, Hadley, Sunderland, Hatfield, Hardwick, Leverett, Shutesbury, Whately, Pelham, Petersham, New Braintree, New Salem and Wendell. This storm may intensify and become capable of producing damage. Stay tuned for updated statements and possible warnings. LAT...LON 4227 7255 4244 7261 4257 7219 4231 7209 TIME...MOT...LOC 1900Z 255DEG 20KT 4238 7249 Belk
Special weather statement, Aug 3, 3:03 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
303 PM EDT Sat Aug 3 2019
MAZ003-008>011-031945-
Western Hampshire MA-Western Hampden MA-Eastern Hampden MA-
Eastern Franklin MA-Eastern Hampshire MA-
303 PM EDT Sat Aug 3 2019
...STRONG THUNDERSTORM...
At 303 PM EDT, Doppler radar was tracking a strong thunderstorm over
Chester, or 12 miles west of Northampton, moving east at 15 mph.
Pea size hail and winds in excess of 40 mph will accompany this
storm.
Locations impacted include...
Chicopee, Westfield, Holyoke, Northampton, South Hadley, Easthampton,
Granby, Southampton, Hadley, Hatfield, Williamsburg, Huntington,
Russell, Westhampton, Whately, Chester, Blandford, Chesterfield,
Worthington and Goshen.
This storm may intensify and become capable of producing damage.
Stay tuned for updated statements and possible warnings.
LAT...LON 4239 7301 4244 7261 4217 7251 4221 7301
4225 7301 4227 7300 4231 7300 4231 7301
TIME...MOT...LOC 1903Z 270DEG 12KT 4230 7291
BelkSpecial weather statement, Aug 3, 3:27 PM EDT, 1 hour 12 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 327 PM EDT Sat Aug 3 2019 MAZ003-004-026-032000- Northwest Middlesex County MA-Northern Worcester MA- Eastern Franklin MA- 327 PM EDT Sat Aug 3 2019 ...STRONG THUNDERSTORMS DEVELOPING... At 327 PM EDT, Doppler radar was tracking a strong thunderstorm over Petersham, or 9 miles south of Orange, moving east at 35 mph. Winds in excess of 30 mph will accompany this storm. Locations impacted include... Leominster, Fitchburg, Orange, Gardner, Holden, Athol, Winchendon, Templeton, Rutland, Sterling, Westminster, Ashburnham, Barre, Hubbardston, Princeton, Ashby, Hardwick, Oakham, Phillipston and Petersham. This storm may intensify and become capable of producing damage. Stay tuned for updated statements and possible warnings. LAT...LON 4235 7230 4252 7238 4269 7187 4243 7176 TIME...MOT...LOC 1927Z 252DEG 29KT 4247 7225 Belk
Special weather statement, Aug 3, 3:35 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
335 PM EDT Sat Aug 3 2019
MAZ008>011-032000-
Western Hampshire MA-Western Hampden MA-Eastern Hampden MA-
Eastern Hampshire MA-
335 PM EDT Sat Aug 3 2019
...STRONG THUNDERSTORMS DEVELOPING...
At 334 PM EDT, Doppler radar was tracking a strong thunderstorm over
Otis, or 14 miles east of Great Barrington, moving east at 15 mph.
Winds in excess of 30 mph will accompany this storm.
Locations impacted include...
Westfield, Southwick, Southampton, Huntington, Russell, Westhampton,
Granville, Chester, Blandford, Montgomery, Middlefield and Tolland.
This storm may intensify and become capable of producing damage.
Stay tuned for updated statements and possible warnings.
LAT...LON 4215 7303 4227 7300 4231 7300 4232 7304
4233 7277 4206 7280 4211 7307 4212 7306
4215 7307
TIME...MOT...LOC 1934Z 274DEG 13KT 4222 7307
BelkSpecial weather statement, Aug 3, 4:00 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
400 PM EDT Sat Aug 3 2019
MAZ008>011-032030-
Western Hampshire MA-Western Hampden MA-Eastern Hampden MA-
Eastern Hampshire MA-
400 PM EDT Sat Aug 3 2019
...STRONG THUNDERSTORMS DEVELOPING...
At 359 PM EDT, Doppler radar was tracking a strong thunderstorm over
Blandford, or 11 miles west of Westfield, moving southeast at 5 mph.
Winds in excess of 30 mph and locally heavy rainfall will accompany
this storm.
Locations impacted include...
Westfield, Southwick, Southampton, Huntington, Russell, Granville,
Chester, Blandford, Montgomery and Tolland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
This storm may intensify and become capable of producing damage.
Stay tuned for updated statements and possible warnings.
&&
LAT...LON 4215 7307 4215 7305 4214 7305 4215 7303
4230 7299 4222 7271 4204 7286 4204 7297
4211 7307 4212 7306
TIME...MOT...LOC 1959Z 302DEG 6KT 4219 7298
BelkLocal storm report, Aug 3, 4:27 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
427 PM EDT SAT AUG 03 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM LIGHTNING HADLEY 42.35N 72.58W
08/03/2019 HAMPSHIRE MA AMATEUR RADIO
BUILDING STRUCK BY LIGHTNING ON 300 BLOCK OF RUSSELL
STREET. SMOKE SHOWING.
0140 PM HAIL AMHERST 42.38N 72.52W
08/03/2019 M0.75 INCH HAMPSHIRE MA AMATEUR RADIO
0145 PM LIGHTNING AMHERST 42.38N 72.52W
08/03/2019 HAMPSHIRE MA AMATEUR RADIO
TREE STRUCK BY LIGHTNING ON UNIVERSITY DRIVE.
0200 PM TSTM WND DMG ATHOL 42.59N 72.23W
08/03/2019 WORCESTER MA LAW ENFORCEMENT
POWER OUTAGES ON MAIN STREET
0213 PM HAIL BELCHERTOWN 42.27N 72.40W
08/03/2019 M0.75 INCH HAMPSHIRE MA TRAINED SPOTTER
0214 PM HAIL BELCHERTOWN 42.27N 72.40W
08/03/2019 M1.00 INCH HAMPSHIRE MA AMATEUR RADIO
0214 PM HAIL BELCHERTOWN 42.27N 72.40W
08/03/2019 M1.25 INCH HAMPSHIRE MA AMATEUR RADIO
0215 PM TSTM WND DMG BELCHERTOWN 42.27N 72.40W
08/03/2019 HAMPSHIRE MA AMATEUR RADIO
TREE DOWN ON MAIN ROAD
0219 PM HAIL BELCHERTOWN 42.27N 72.40W
08/03/2019 M1.00 INCH HAMPSHIRE MA AMATEUR RADIO
1 INCH HAIL REPORTED ON STEBBINS STREET
0422 PM TSTM WND DMG BLANDFORD 42.18N 72.93W
08/03/2019 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON RTE 23
0425 PM HAIL BLANDFORD 42.18N 72.93W
08/03/2019 M1.00 INCH HAMPDEN MA AMATEUR RADIO
&&
EVENT NUMBER BOX1902767 BOX1902768 BOX1902769 BOX1902775 BOX1902770
BOX1902771 BOX1902772 BOX1902773 BOX1902774 BOX1902776 BOX1902777
WSThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 12:46 PM EDT | Special Weather Statement | BOX | Hampshire | 44 min |
| Aug 3, 1:03 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampden, Hampshire, Worcester | 57 min |
| Aug 3, 1:13 PM EDT | Special Weather Statement | BOX | Franklin | 32 min |
| Aug 3, 1:16 PM EDT | Special Weather Statement | BOX | Hampden | 29 min |
| Aug 3, 1:33 PM EDT | Severe Thunderstorm Warning | BOX | Hampden, Hampshire | 26 min |
| Aug 3, 1:42 PM EDT | Special Weather Statement | BOX | Worcester | 48 min |
| Aug 3, 1:44 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Middlesex, Worcester | 61 min |
| Aug 3, 1:56 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampden, Hampshire, Worcester | 64 min |
| Aug 3, 2:12 PM EDT | Special Weather Statement | BOX | Franklin | 33 min |
| Aug 3, 2:35 PM EDT | Special Weather Statement | BOX | Hampshire | 25 min |
| Aug 3, 2:36 PM EDT | Special Weather Statement | BOX | Hampshire | 24 min |
| Aug 3, 3:00 PM EDT | Special Weather Statement | BOX | Franklin | 30 min |
| Aug 3, 3:03 PM EDT | Special Weather Statement | BOX | Hampshire | 42 min |
| Aug 3, 3:27 PM EDT | Special Weather Statement | BOX | Worcester | 33 min |
| Aug 3, 3:35 PM EDT | Special Weather Statement | BOX | Hampden | 25 min |
| Aug 3, 4:00 PM EDT | Special Weather Statement | BOX | Hampden | 30 min |
| Aug 3, 4:18 PM EDT | Severe Thunderstorm Warning | BOX | Hampden, Hampshire | 57 min |
| Aug 3, 5:04 PM EDT | Special Weather Statement | BOX | Hampden | 26 min |
| Aug 3, 5:10 PM EDT | Special Weather Statement | BOX | Hampden | 35 min |
Nearby
Flash Flood Warnings in Massachusetts, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.